Associative rings and algebras
1. Commuting $\pi$-regular rings

Sh. Sahebi; M. Azadi

Volume 02, Issue 02 , Spring 2013, Pages 67-70

Abstract
  R is called commuting regular ring (resp. semigroup) if for each x,y $\in$ R there exists a $\in$ R such that xy = yxayx. In this paper, we introduce the concept of commuting $\pi$-regular rings (resp. semigroups) and study various properties of them.  Read More

Associative rings and algebras
2. On strongly J-clean rings associated with polynomial identity g(x) = 0

H. Haj Seyyed Javadi; S. Jamshidvand; M. Maleki

Volume 02, Issue 02 , Spring 2013, Pages 71-76

Abstract
  In this paper, we introduce the new notion of strongly J-clean rings associated with polynomial identity g(x) = 0, as a generalization of strongly J-clean rings. We denote strongly J-clean rings associated with polynomial identity g(x) = 0 by strongly g(x)-J-clean rings. Next, we investigate ...  Read More

Difference and functional equations
3. A note on unique solvability of the absolute value equation

T. Lotfi; H. Vieseh

Volume 02, Issue 02 , Spring 2013, Pages 77-81

Abstract
  It is proved that applying sufficient regularity conditions to the interval matrix $[A-|B|,A + |B|]$, we can create a new unique solvability condition for the absolute value equation $Ax + B|x|=b$, since regularity of interval matrices implies unique solvability of their corresponding absolute ...  Read More

Difference and functional equations
4. On edge detour index polynomials

Sh. Safari Sabet; M. Farmani; O. Khormali; A. Mahmiani; Z. Bagheri

Volume 02, Issue 02 , Spring 2013, Pages 83-89

Abstract
  The edge detour index polynomials were recently introduced for computing the edge detour indices. In this paper we find relations among edge detour polynomials for the 2-dimensional graph of $TUC_4C_8(S)$ in a Euclidean plane and $TUC4C8(S)$ nanotorus.  Read More

Research Paper Linear and multilinear algebra; matrix theory
5. Operational matrices with respect to Hermite polynomials and their applications in solving linear differential equations with variable coefficients

Z. Kalateh Bojdi; S. Ahmadi-Asl; A. Aminataei

Volume 02, Issue 02 , Spring 2013, Pages 91-103

Abstract
  In this paper, a new and efficient approach is applied for numerical approximation of the linear differential equations with variable coeffcients based on operational matrices with respect to Hermite polynomials. Explicit formulae which express the Hermite expansion coeffcients for the ...  Read More

Research Paper Fuzzy system
6. A new approach to solve fuzzy system of linear equations by Homotopy perturbation method

M. Paripour; J. Saeidian; A. Sadeghi

Volume 02, Issue 02 , Spring 2013, Pages 105-115

Abstract
  In this paper, we present an efficient numerical algorithm for solving fuzzy systems of linear equations based on homotopy perturbation method. The method is discussed in detail and illustrated by solving some numerical examples.  Read More

Research Paper Difference and functional equations
7. The method of fundamental solutions for transient heat conduction in functionally graded materials: some special cases

M. Nili Ahmadabadi; M. Arab; F. M. Maalek Ghaini

Volume 02, Issue 02 , Spring 2013, Pages 117-127

Abstract
  In this paper, the Method of Fundamental Solutions (MFS) is extended to solve some special cases of the problem of transient heat conduction in functionally graded materials. First, the problem is transformed to a heat equation with constant coefficients using a suitable new transformation ...  Read More